for Journals by Title or ISSN
for Articles by Keywords
help

Publisher: CIRWORLD   (Total: 13 journals)   [Sort by number of followers]

Showing 1 - 13 of 13 Journals sorted alphabetically
Intl. J. of Computers & Technology     Open Access   (Followers: 14)
Intl. J. of Management & Information Technology     Open Access   (Followers: 5)
Intl. J. of Research in Education Methodology     Open Access   (Followers: 10)
J. of Advances in Agriculture     Open Access   (Followers: 10)
J. of Advances in Biology     Open Access   (Followers: 3)
J. of Advances in Biotechnology     Open Access   (Followers: 5)
J. of Advances in Chemistry     Open Access   (Followers: 6)
J. Of Advances In Humanities     Open Access   (Followers: 3)
J. of Advances in Linguistics     Open Access   (Followers: 8)
J. of Advances in Mathematics     Open Access   (Followers: 7)
J. Of Advances In Natural Sciences     Open Access   (Followers: 3)
J. of Advances in Physics     Open Access   (Followers: 19)
J. of Social Science Research     Open Access   (Followers: 8)
Journal Cover
Journal of Advances in Mathematics
Number of Followers: 7  

  This is an Open Access Journal Open Access journal
ISSN (Print) 2347-1921
Published by CIRWORLD Homepage  [13 journals]
  • Further Acceleration of the Simpson method for solving nonlinear equations

    • Authors: Rajinder Thukral
      Pages: 7631 - 7639
      Abstract: There are two aims of this paper, firstly, we present an improvement of the classical Simpson third-order method for finding zeros a nonlinear equation and secondly, we introduce a new formula for approximating second-order derivative. The new Simpson-type method is shown to converge of the order four.  Per iteration the new method requires same amount of evaluations of the function and therefore the new method has an efficiency index better than the classical Simpson method.  We examine the effectiveness of the new fourth-order Simpson-type method by approximating the simple root of a given nonlinear equation. Numerical comparisons is made with classical Simpson method to show the performance of the presented method.
      PubDate: 2018-05-25
      DOI: 10.24297/jam.v14i2.7415
      Issue No: Vol. 14, No. 2 (2018)
       
  • The Trisection of an Arbitrary Angle

    • Authors: Arthur Clair Rediske
      Pages: 7640 - 7669
      Abstract: This paper presents an elegant classical geometric solution to the ancient Greek's problem of angle trisection.  Its primary objective is to provide a provable construction for resolving the trisection of an arbitrary angle, based on the restrictions governing the problem.  The angle trisection problem is believed to be unsolvable for compass-straightedge construction.  As stated by Pierre Laurent Wantzel (1837), the solution of the angle trisection problem corresponds to an implicit solution of the cubic equation x cubed minus 3x minus 1 equals 0, which is algebraically irreducible, and so is the geometric solution of the angle trisection problem.  The goal of the presented solution is to show the possibility to solve the trisection of an arbitrary angle using the traditional Greek's tools of geometry (a classical compass and straightedge) by changing  the problem from the algebraic impossibility classification to a solvable plane geometrical problem.  Fundamentally, this novel work is based on the fact that algebraic irrationality is not a geometrical impossibility.  The exposed methods of proof have been reduced to the Euclidean postulates of classical geometry.
      PubDate: 2018-05-30
      DOI: 10.24297/jam.v14i2.7402
      Issue No: Vol. 14, No. 2 (2018)
       
  • The Neutrosophic soft modules

    • Authors: Kemale Veliyeva
      Pages: 7670 - 7681
      Abstract: Molodtsov initiated the concept of soft sets in [17]. Maji et al. defined some operations on soft sets in [13]. AktaÅŸ et al. generalized soft sets by defining the concept of soft groups in [2]. After then, Qiu-Mei Sun et al. gave soft modules in [20]. In this paper, the concept of neutrosophic soft module is introduced and some of its basic properties are studied.
      PubDate: 2018-05-30
      DOI: 10.24297/jam.v14i2.7401
      Issue No: Vol. 14, No. 2 (2018)
       
  • The Role of conservation laws in the development of nonequilibrium and
           emergence of turbulence. Peculiarities of calculating nonequilibrium flows
           

    • Authors: Ludmila Ivanovna Petrova
      Pages: 7682 - 7690
      Abstract: It turns out that the equations of mathematical physics, which consist equations of the conservation laws for energy, linear momentum, angular momentum, and mass, possess additional, hidden, properties that enables one to describe not only a variation of physical quantities (such as energy, pressure, density) but also processes such as origination of waves, vortices, turbulent pulsations and other ones. It is caused by the conservation laws properties. In present paper the development of nonequilibrium in gasdynamic systems, which are described by the Euler and Navier-Stokes equations, will be investigated.  Under studying the consistence of conservation laws equations, from the Euler and Navier-Stokes equations it can be obtained the evolutionary relation for entropy (as a state functional).  The evolutionary relation possesses a certain peculiarity, namely, it turns out to be nonidentical. This fact points out to inconsistence of the conservation law equations and noncommutativity of conservation laws. Such a nonidentical relation discloses peculiarities of the solutions to the Navier-Stokes equations due to which the Euler and Navier-Stokes equations can describe the processes the development of nonequilibrium and emergence of vortices and turbulence. It has been shown that such processes can be described only with the help of two nonequivalent coordinate systems or by simultaneous using numerical and analytical methods.
      PubDate: 2018-05-30
      DOI: 10.24297/jam.v14i2.7383
      Issue No: Vol. 14, No. 2 (2018)
       
  • A Solutıon Algorıthm for Interval Transportatıon Problems vıa
           Tıme-Cost Tradeoff

    • Authors: Inci Albayrak, Mustafa SÄ°vri, Gizem Temelcan
      Pages: 7691 - 7701
      Abstract: In this paper, an algorithm for solving interval time-cost tradeoff transportation problemsis presented. In this problem, all the demands are defined as intervalto determine more realistic duration and cost. Mathematical methods can be used to convert the time-cost tradeoff problems to linear programming, integer programming, dynamic programming, goal programming or multi-objective linear programming problems for determining the optimum duration and cost. Using this approach, the algorithm is developed converting interval time-cost tradeoff transportation problem to the linear programming problem by taking into consideration of decision maker (DM).
      PubDate: 2018-06-12
      DOI: 10.24297/jam.v14i2.7417
      Issue No: Vol. 14, No. 2 (2018)
       
  • Generalized Rayleigh-quotient formulas for the real parts, imaginary
           parts, and moduli of the eigenvalues of diagonalizable matrices

    • Authors: Ludwig Kohaupt
      Pages: 7702 - 7728
      Abstract: In the present paper, generalized Rayleigh-quotient formulas for the real parts, imaginary parts, and moduli of the eigenvalues of diagonalizable matrices are derived. These formulas are new and correspond to similar formulas for the eigenvalues of self-adjoint matrices obtained recently. Numerical examples underpin the theoretical findings
      PubDate: 2018-06-13
      DOI: 10.24297/jam.v14i2.7373
      Issue No: Vol. 14, No. 2 (2018)
       
  • Multi-Source Backlogged Probabilistic Inventory Model for Crisp and Fuzzy
           Environment

    • Authors: Osama Mahmoud Hollah
      Pages: 7729 - 7743
      Abstract: This paper proposed a multi-item multi-source probabilistic periodic review inventory model under a varying holding cost constraint with zero lead time when: (1) the stock level decreases at a uniform rate over the cycle. (2) some costs are varying. (3) the demand is a random variable that follows some continuous distributions as (two-parameter exponential, Kumerswamy, Gamma, Beta, Rayleigh, Erlang distributions).
      The objective function under a constraint is imposed here in crisp and fuzzy environment. The objective is to find the optimal maximum inventory level for a given review time that minimize the expected annual total cost. Furthermore, a comparison between given distributions is made to find the optimal distribution that achieves the model under considerations. Finally, a numerical example is applied.
      PubDate: 2018-06-13
      DOI: 10.24297/jam.v14i2.7365
      Issue No: Vol. 14, No. 2 (2018)
       
  • Model Higgs Bundles in Exceptional Components of the Sp(4,R)-Character
           Variety

    • Authors: Georgios Kydonakis
      Pages: 7744 - 7786
      Abstract: We establish a gluing construction for Higgs bundles over a connected sum of Riemann  surfaces in terms of  solutions to the Sp(4,R)-Hitchin equations using the linearization of a relevant elliptic operator. The construction can be used to provide model Higgs bundles in all the 2g-3 exceptional components of the maximal Sp(4,R)-Higgs bundle moduli space, which correspond to components solely consisted of Zariski dense representations. This also
      allows a comparison between the invariants for maximal Higgs bundles and the topological invariants for Anosov representations constructed by O. Guichard and A. Wienhard.
      PubDate: 2018-06-29
      DOI: 10.24297/jam.v14i2.7444
      Issue No: Vol. 14, No. 2 (2018)
       
  • Generalized Fuzzy Soft Connected Sets in Generalized Fuzzy Soft
           Topological Spaces

    • Authors: Mohammed saleh Malfi, Fathi Hishem Khedr, Mohamad Azab Abd Allah
      Pages: 7787 - 7805
      Abstract: In this paper we introduce some types of generalized fuzzy soft separated sets and study some of their properties. Next, the notion of connectedness in fuzzy soft topological spaces due to Karata et al, Mahanta et al, and Kandil  et al., extended to generalized fuzzy soft topological spaces. The relationship between these types of connectedness in generalized fuzzy soft topological spaces is investigated with the help of number of counter examples.
      PubDate: 2018-06-30
      DOI: 10.24297/jam.v14i2.7461
      Issue No: Vol. 14, No. 2 (2018)
       
  • The Asymptotic Behavior of Solutions of Second order Difference Equations
           With Damping Term

    • Authors: Jai Kumar S
      Pages: 7806 - 7811
      Abstract:   The author presents some sufficient conditions for second order difference equation with damping term of the form D(anD (xn + cxn-k)) + pnDxn + qnf(xn+1-l) = 0. An example is given to illustrate the main results. 2010 AMS Subject Classification: 39A11 Keywords and Phrases: Second order, difference equation, damping term.
      PubDate: 2018-07-03
      DOI: 10.24297/jam.v14i2.7467
      Issue No: Vol. 14, No. 2 (2018)
       
  • Estimates of Solutions to Nonlinear Evolution Equations

    • Authors: Alexander G. Ramm
      Pages: 7812 - 7817
      Abstract: Consider the equation u’(t) = A (t, u (t)),   u(0)= U0 ;   u' := du/dt     (1).   Under some assumptions on the nonlinear operator A(t,u) it is proved that problem (1) has a unique global solution and this solution satisfies the following estimate                             u (t) < µ (t) -1     for every t belongs to R+ = [0,infinity). Here µ(t) > 0,   µ belongs to  C1 (R+), is a suitable function and the norm u is the norm in a Banach space X with the property u (t) ’   <=  u’ (t) .
      PubDate: 2018-07-03
      DOI: 10.24297/jam.v14i2.7445
      Issue No: Vol. 14, No. 2 (2018)
       
  • Regional Boundary Gradient Detectability in Distributed Parameter Systems

    • Authors: Raheam Al-Saphory
      Pages: 7818 - 7833
      Abstract: The aim of this paper is study and explore the notion of  the regional boundary gradient detectability in connection with the choice of strategic gradient sensors on sub-region of the considered system domain boundary. More precisely, the principal reason behind introducing this notion is that the possibility to design a dynamic system (may be called regional boundary gradient observer) which enable to estimate the unknown system state gradient. Then for linear infinite dimensional systems in a Hilbert space,  we give various new results related with different measurements. In addition, we provided a description of the regional boundary exponential gradient strategic sensors for completion the regional boundary exponential gradient observability and regional boundary exponential gradient detectability. Finally, we present and illustrate the some applications of sensors structures which relate by regional boundary exponential gradient detectability in diffusion distributed parameter systems.
      PubDate: 2018-07-04
      DOI: 10.24297/jam.v14i2.7478
      Issue No: Vol. 14, No. 2 (2018)
       
  • Regional Boundary Strategic Sensors Characterizations

    • Authors: Raheam Al-Saphory
      Pages: 7834 - 7850
      Abstract: This paper, deals with the linear infinite dimensional distributed parameter systems in a Hilbert space where the dynamics of system is governed by strongly continuous semi-groups. More precisely, for parabolic distributed systems the characterizations of regional  boundary strategic sensors have been discussed and analyzed in different cases of regional  boundary observability in infinite time interval. Furthermore, the results so obtained are applied in two-dimensional systems and sensors studied under which conditions guarantee regional boundary observability in a sub-region of the system domain boundary.  Also, the authors show that, the existent of a sensor for the diffusion system is not strategic in the usual sense, but it may be regional  boundary strategic of this system.
      PubDate: 2018-07-09
      DOI: 10.24297/jam.v14i2.6368
      Issue No: Vol. 14, No. 2 (2018)
       
 
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
Fax: +00 44 (0)131 4513327
 
Home (Search)
Subjects A-Z
Publishers A-Z
Customise
APIs
Your IP address: 54.235.48.106
 
About JournalTOCs
API
Help
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-